Aa
A
A
Close
Avatar_universal
Follistim injections and cramping--is this normal?
I just started my injections last night--I injected 75 IU at 8 pm last night.

And today around lunchtime I started having some achy feelings in my lower left abdomen.

Could the meds be working already, after just one dose?  Is feeling a little achy normal?

Tonight and tomorrow I'm to inject 50 IU and then I go back in Friday for an u/s.

Cancel
2 Answers
Page 1 of 1
458090_tn?1256324762
Ya know I had the same thing the day after my first injection.. lower left, near my ovary.  I am on 150IU of Menopur, which is 75IU FSH & 75 LH in each shot.. but mine have leveled out, and now at day 5 of injections, I am getting a little achey in my uterus and a little bloated.  I know I will probably feel "fuller" as IO produce my follies.. but just letting ya know  :)
Comment
Cancel
458090_tn?1256324762
Comment
Comment
Submit Comment
Avatar_universal
Actually the achiness only lasted for about an hour and then went away.  I guess follistim starts working on your ovaries much sooner than clomid (which I was on for 5 months).

My RE said he was starting me out on a very low dose of Follistim because my ovaries looked like they might respond quickly to the medication--whatever that means!

Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Follistim injections and cramping--is this normal?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
1816154_tn?1433484088
Blank
hansen20
Collage Place, WA
Avatar_f_tn
Blank
jenniferand3
134578_tn?1446090952
Blank
AnnieBrooke
OR
961574_tn?1449149056
Blank
mhv
Lancaster, OH
Avatar_f_tn
Blank
Blasian1121
790669_tn?1424536298
Blank
Des_a_rae
AL